Complexity of Constraint Satisfaction Problems over Finite S…

Emerging


0
Citations
0
Refs
2016
Year
Search Works
Work Details
  • OpenAlex ID W2572448466
  • Type Preprint
  • Language EN
  • Published 01 Jan 2016
  • Volume 23
  • Pages 31
  • Source Electronic colloquium on computational c…
  • Publisher Society for Industrial and Applied …
  • Added 26 Jan 2017
  • Updated 10 Oct 2025
MENU
0

Complexity of Constraint Satisfaction Problems over Finite Substsets of Natural Numbers.

Preprint 2016 EN

0

Citations

0

References

1

Authors

0.00

FWCI

Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Titus Dose Corresponding — —

Data: OpenAlex